MathSciNet Relay Station
MathSciNet bibliographic data
MR1614906 (99b:17003) 17A30 (18G60 57R30 57R32)
Lodder, Jerry M. Leibniz cohomology for differentiable manifolds. Ann. Inst. Fourier (Grenoble) 48 (1998), no. 1, 73–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement